Parton Distributions and Lattice Calculations (PDFLattice 2019)

America/Detroit
Other Institutes

Other Institutes

Michigan State University at the Kellog Biological Station 3700 E Gull Lake Dr, Hickory Corners, MI 49060
Huey-Wen Lin (MSU) , Emanuele Roberto Nocera (The University of Edinburgh) , Fred Olness
Description

The second workshop on Parton Distributions and Lattice Calculations (PDFLattice2019) will be hosted at the MSU Kellogg Biological Station (near Kalamazoo MI). Sessions will start at 9am on Wednesday 25 September and will end at 1pm on Friday 27 September 2019. 

The workshop continues the series started at the University of Oxford in 2017 and aims at bringing together the global PDF analysis and lattice-QCD communities to explore ways to improve the current understanding of the distributions of partons in the nucleon.

The format of the workshop will be similar to the one adopted in the previous edition, that is few short talks and ample time for discussions will be scheduled. In addition to a follow-up on the topics discussed in Oxford, one full day will be dedicated to talk about issues and opportunities in the determination of transversity. The rest of the workshop will include a brainstorming session on what lattice QCD could do to help determine Generalized Parton Distributions (GPDs), and a session to plan how the output of the workshop will be documented.

The link  to the 2017 workshop is here: PDFLattice-2017

The link to the PDFLattice2017 White Paper is here: White Paper

Workshop participation is by invitation only

Organized by:

Participants
  • Abha Rajan
  • Alberto Accardi
  • Anatoly Radyushkin
  • Aurore Courtoy
  • C.-P. Yuan
  • Davison Soper
  • Emanuele Roberto Nocera
  • Fred Olness
  • Gerrit Schierholz
  • Huey-Wen Lin
  • Jian Liang
  • Jianhui Zhang
  • Jianwei Qiu
  • Jorge Benel
  • Ke-Fei Liu
  • Marco Radici
  • Markus Ebert
  • Martha Constantinou
  • Michael Engelhardt
  • Michael Wagman
  • Nikhil Karthik
  • Paul Reimer
  • Pavel Nadolsky
  • Rui Zhang
  • Simonetta Liuti
  • Ted Rogers
  • Timothy Hobbs
  • Tommaso Giani
  • Zhite Yu
  • Zhouyou Fan
Contact: Huey-Wen Lin
    • 8:55 AM 9:00 AM
      Welcome 5m
      Speaker: Prof. Huey-Wen Lin (MSU)
    • 9:00 AM 10:30 AM
      Session 1
      Convener: Prof. Huey-Wen Lin (MSU)
      • 9:00 AM
        New CTEQ-TEA Global Analysis with High Precision Data from the LHC 30m
        Speaker: C.-P. Yuan (Michigan State University)
      • 9:30 AM
        JAM: Update on universal QCD analysis 15m
        Speaker: Alberto Accardi (Hampton U. and Jefferson Lab)
      • 9:45 AM
        Nuclear parton distribution functions from NNPDF 15m
        Speaker: Emanuele Roberto Nocera (Nikhef)
      • 10:00 AM
        Discussion 30m
    • 10:30 AM 11:00 AM
      Coffee Break 30m
    • 11:00 AM 12:30 PM
      Session 1
      Convener: Jianwei Qiu (Jefferson Lab)
      • 11:00 AM
        Overview of Lattice Computations of PDF 30m
        Speaker: Nikhil Karthik (Brookhaven National Laboratory)
      • 11:30 AM
        Parton distributions from lattice data: the nonsinglet case 15m
        Speaker: Tommaso Giani
      • 11:45 AM
        PDFs from first principles 15m
        Speaker: Gerrit Schierholz (DESY)
      • 12:00 PM
        Discussion 30m
    • 12:30 PM 2:00 PM
      Lunch 1h 30m
    • 2:00 PM 3:30 PM
      Session 2
      Convener: Gerrit Schierholz (DESY)
      • 2:00 PM
        Transversity overview 30m
        Speaker: Marco Radici
      • 2:30 PM
        Constrained fit of the transversity 15m
        Speaker: Aurore Courtoy (IFPA)
      • 2:45 PM
        Transversity on the lattice 15m
        Speaker: Jianhui Zhang
      • 3:00 PM
        Discussion 30m
    • 3:30 PM 4:00 PM
      Coffee Break 30m
    • 4:00 PM 5:30 PM
      Session 2
      Convener: Fred Olness
    • 9:00 AM 10:45 AM
      Session 4
      Convener: Alberto Accardi (Hampton U. and Jefferson Lab)
    • 10:45 AM 11:15 AM
      Coffee Break 30m
    • 11:15 AM 12:30 PM
      Session 4
      Convener: TIMOTHY J HOBBS (Southern Methodist University)
    • 12:30 PM 2:00 PM
      Lunch 1h 30m
    • 2:00 PM 3:30 PM
      Session 3
      Convener: Simonetta Liuti
      • 2:00 PM
        Overview of TMDPDFs and quasi-TMDPDFs 30m
        Speaker: Markus Ebert (MIT)
      • 2:30 PM
        Sivers TMD shift: dependence on momentum fraction x 15m
        Speaker: Michael Engelhardt
      • 2:45 PM
        Towards TMDPDFs using lattice QCD 15m
        Speaker: Michael Wagman
      • 3:00 PM
        Discussion 30m
    • 3:30 PM 4:00 PM
      Coffee Break 30m
    • 4:00 PM 5:30 PM
      Session 3
      Convener: Pavel Nadolsky (Southern Methodist University)
      • 4:00 PM
        Factorization with TMD PDFs 30m
        Speaker: Ted Rogers (Old Dominion University)
      • 4:30 PM
        Mapping the coming PDF-Lattice synergy 15m
        Speaker: TIMOTHY J HOBBS (Southern Methodist University)
      • 4:45 PM
        Hadronic tensor on the lattice: idea, status and prospect 15m
        Speaker: Jian Liang (University of Kentucky)
      • 5:00 PM
        Discussion 30m
    • 5:45 PM 6:45 PM
      Kellog House Tour 1h
    • 6:45 PM 8:45 PM
      Workshop Banquet 2h
    • 9:00 AM 10:30 AM
      Session 5
      Convener: Fred Olness (Southern Methodist University (US))
      • 9:00 AM
        An overview 30m
        Speaker: Pavel Nadolsky (Southern Methodist University)
      • 9:30 AM
        Whitepaper Discussion 1h
        Speaker: Fred Olness (Southern Methodist University (US))
    • 10:30 AM 11:00 AM
      Coffee Break 30m
    • 11:00 AM 12:00 PM
      Session 5
      Convener: Emanuele Roberto Nocera (The University of Edinburgh)
      • 11:00 AM
        Examining parton distribution functions 30m
        Speaker: Davison Soper (University of Oregon)
      • 11:30 AM
        Whitepaper discussion 30m
        Speaker: Fred Olness
    • 12:30 PM 1:30 PM
      Lunch 1h